# SDR R61A2021121601019

- Difficulty date: December 16, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N220JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000195
- Aircraft time: 34,784 hours, 22,088 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Door Sill
- Part number: 17065703005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION IN CENTER OF AFT PAX DOOR SILL AS MARKED. REMOVED AND REPLACED AFT PAX DOOR SILL FWD AND AFT SEAL REST REF SRM 51-40-08.
